# SDR DALA2016040702683

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RING PAN STRUCTURE UPPER FWD AND LOWER AFT  CORNERS BETWEEN BS 788 AND BS 769 LT SIDE.  DAMAGE AND FASTENERS WERE REMOVED, WAS PERFORMED IAW NDT SPM 06-10-01-001, WO CRACKS.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW SRM 51-30-5, 51-30-2, 53-05, FIG 122.
